Zobrazit minimální záznam

dc.contributor.authorDvurečenskij, Anatolij
dc.contributor.authorRachůnek, Jiří
dc.contributor.authorŠalounová, Dana
dc.date.accessioned2012-01-19T08:23:03Z
dc.date.available2012-01-19T08:23:03Z
dc.date.issued2012
dc.identifier.citationFuzzy sets and systems. 2012, vol. 187, issue 1, p. 58-76.cs
dc.identifier.issn0165-0114
dc.identifier.urihttp://hdl.handle.net/10084/89841
dc.description.abstractWe enlarge the language of R@?-monoids, which are a non-commutative generalizations of both MV algebras and BL algebras, by adding a unary operation that describes algebraic properties of a state (= an analog of probability measures). The resulting algebras are called stateR@?-monoids and state-morphismR@?-monoids. We present basic properties of such algebras. We describe subdirectly irreducible algebras, some generators of the varieties of state-morphism R@?-monoids, and an interplay between states and state operators.cs
dc.language.isoencs
dc.publisherElseviercs
dc.relation.ispartofseriesFuzzy sets and systemscs
dc.relation.urihttp://dx.doi.org/10.1016/j.fss.2011.05.023cs
dc.titleState operators on generalizations of fuzzy structurescs
dc.typearticlecs
dc.identifier.locationNení ve fondu ÚKcs
dc.identifier.doi10.1016/j.fss.2011.05.023
dc.type.statusPeer-reviewedcs
dc.description.sourceWeb of Sciencecs
dc.description.volume187cs
dc.description.issue1cs
dc.description.lastpage76cs
dc.description.firstpage58cs
dc.identifier.wos000297872500003


Soubory tohoto záznamu

SouboryVelikostFormátZobrazit

K tomuto záznamu nejsou připojeny žádné soubory.

Tento záznam se objevuje v následujících kolekcích

Zobrazit minimální záznam